# SDR CAL950168

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16758
- Make and model: Boeing 727227
- Aircraft serial: 21043
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Sealant
- Condition: Missing
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, G

## Discrepancy

JAX - FLT 0364 - CABIN PRESSURE WAS LOST AT FL290 & OXYGEN MASKS DEPLOYED.  CREW SWITCHED FROM AUTO TO STANDBY TO MANUAL, BUT CABIN PRESS COULD NOT BE CONTROLLED.  BLEEDS WERE SWITCHED, BUT CABIN STILL WOULD NOT PRESS.  ACFT DIVERTED TO JAX.  MX FOUND AFT CARGO DOOR SEALANT MISSING BETWEEN SEAL CHANNEL & FUSELAGE AT LOWER FWD & AFT SECTION OF DOOR FRAME.  AREA RESEALED USING AERODYNAMIC SEALANT, DECAY CHECK PEFORMED PER MM 5-51-101 & SYSTEM CHECKS GOOD.  IN ADDITION, CABIN PRESS CONTROLLER REMOVED & REPLACED AS A PRECAUTIONARY MEASURE.  MX FOUND ALL OXYGEN MASKS HAD DROPPED FROM THEIR PSU'S. ALL OXYGEN MASKS WERE CLEANED & STOWED.  (X)
